Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What is the remedy for smelly white layer that develops on my tongue ?

hi ... I m 32 yr old problem is that my tounge always appears with smelly white layer..I use tounge cleaner 4 to 5 times in a day..but still it developes again...moreover during little more tension or pressure in work schedule, tounge goes very very dry and white layer developes faster... whats the remedy??
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
1. Do you suffer from heartburn and acid reflux? Stress increases acid reflux, causing dryness in the throat and worsening a coated tongue. Take a tablet of omeprazole 20 mg early in the morning half an hour before breakfast on an empty stomach for 6 - 8 weeks.
2. The coated tongue is usually bacterial and fungal overgrowth. Use a Betadine gargle and Candid mouth paint for a week.
3. Cut down on milk and milk products.
4. Clean your tongue regularly. Rule out any dental and sinus disease.
5. How are your bowel movements? Do you suffer from constipation?
Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor